# SDR SWIA202005140671

- Difficulty date: March 6, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE THE LH AND RH FS.280 FLOOR BEAMS DUE TO OUT OF LIMITS CORROSION.   (C-CHECK) RO 5/10/2020    TERMINATING ACTION FOR TEMPORARY REO COMPLIED WITH ON CAMP# 11914972. REMOVED AND REPLACED THE L/H AND R/H FS 280 FLOOR BEAMS REF CRJ 900 SRM, PREVIOUSLY COMPLIED WITH BOMBARDIER REO. RESTORED FINISH AND APPLIED CIC TO REWORK AREA REF CRJ 900 SRM. SEE CONTINUATION FOR DETAILS.
